Volume 27, No. 4 (2018)

DOI of the volume: 10.12732/dsa.v27
DOI of the issue: 10.12732/dsa.v27i4


JINGYUN LV AND XIAOYUAN YANG
APPROXIMATE CONTROLLABILITY OF HILFER FRACTIONAL NEUTRAL STOCHASTIC DIFFERENTIAL EQUATIONS

Full Text | Paper Details doi: 10.12732/dsa.v27i4.1 | BibTeX |
Published: June 1, 2018


SVETOSLAV MARKOV, NIKOLAY KYURKCHIEV, ANTON ILIEV, AND ASEN RAHNEV
ON THE APPROXIMATION OF THE GENERALIZED CUT FUNCTION OF DEGREE p+1 BY SMOOTH HYPER–LOG–LOGISTIC FUNCTION

Full Text | Paper Details doi: 10.12732/dsa.v27i4.2 | BibTeX |
Published: June 1, 2018


MD SHAFIQUL ISLAM
A FAMILY OF RANDOM MAPS WHICH POSSES INFINITE ABSOLUTELY CONTINUOUS INVARIANT MEASURES

Full Text | Paper Details doi: 10.12732/dsa.v27i4.3 | BibTeX |
Published: June 1, 2018


T. CANDAN
EXISTENCE OF NONOSCILLATORY SOLUTIONS OF HIGHER ORDER NONLINEAR MIXED NEUTRAL DIFFERENTIAL EQUATIONS

Full Text | Paper Details doi: 10.12732/dsa.v27i4.4 | BibTeX |
Published: June 1, 2018


NIKOLAY PAVLOV, ANTON ILIEV, ASEN RAHNEV, AND NIKOLAY KYURKCHIEV
ON SOME NONSTANDARD SOFTWARE RELIABILITY MODELS

Full Text | Paper Details doi: 10.12732/dsa.v27i4.5 | BibTeX |
Published: June 1, 2018


OCTAVIA-MARIA BOLOJAN AND RADU PRECUP
HYBRID DELAY EVOLUTION SYSTEMS WITH NONLINEAR CONSTRAINTS

Full Text | Paper Details doi: 10.12732/dsa.v27i4.6 | BibTeX |
Published: September 15, 2018


SNEZHANA HRISTOVA AND PETER KOPANOV
STABILITY OF NEURAL NETWORKS WITH RANDOM IMPULSES

Full Text | Paper Details doi: 10.12732/dsa.v27i4.7 | BibTeX |
Published: October 3, 2018


DONAL O’REGAN
GENERAL LEFSCHETZ FIXED POINT THEORY FOR MULTIVALUED MAPS

Full Text | Paper Details doi: 10.12732/dsa.v27i4.8 | BibTeX |
Published: October 22, 2018


ATANASKA GEORGIEVA
SOLVING TWO-DIMENSIONAL NONLINEAR VOLTERRA-FREDHOLM FUZZY INTEGRAL EQUATIONS BY USING ADOMIAN DECOMPOSITION METHOD

Full Text | Paper Details doi: 10.12732/dsa.v27i4.9 | BibTeX |
Published: November 20, 2018


PRADEEP G. CHHETRI AND AGHALAYA S. VATSALA
EXISTENCE OF THE SOLUTION IN THE LARGE FOR CAPUTO FRACTIONAL REACTION DIFFUSION EQUATION BY PICARD’S METHOD

Full Text | Paper Details doi: 10.12732/dsa.v27i4.10 | BibTeX |
Published: November 21, 2018


QIANHONG ZHANG, FUBIAO LIN, GUIYING WANG, AND ZUQIANG LONG
EXISTENCE AND STABILITY OF PERIODIC SOLUTIONS FOR STOCHASTIC FUZZY CELLULAR NEURAL NETWORKS WITH TIME-VARYING DELAY ON TIME SCALES

Full Text | Paper Details doi: 10.12732/dsa.v27i4.11 | BibTeX |
Published: November 21, 2018


G.E. CHATZARAKIS, M. DEEPA, N. NAGAJOTHI, AND V. SADHASIVAM
ON THE OSCILLATION OF THREE DIMENSIONAL α-FRACTIONAL DIFFERENTIAL SYSTEMS

Full Text | Paper Details doi: 10.12732/dsa.v27i4.12 | BibTeX |
Published: November 28, 2018


LINA MA AND D. KANNAN
VALUATION OF REVERSE MORTGAGE WITH DEPENDENT JOINT LIVES

Full Text | Paper Details doi: 10.12732/dsa.v27i4.13 | BibTeX |
Published: December 8, 2018